# SDR MWEA011259

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT, LONGERON 30 HAS AREAS OF LIGHT CORROSION AND BARE METAL BETWEEN STATION 160 & 180.  REMOVED AND REPLACED LONGERON.
